# SDR DL757071433

- Difficulty date: November 8, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N694DA
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 31,381 hours, 12,707 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N333112
- Condition: Dented
- Location: Bs 426-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAD TWO DENTS/GOUGES BETWEEN STA 426 AND STA 440 AND S-15L TO S-16L.  CUTOUT THE DAMAGED SKIN AND INSTALLED A REPAIR DOUBLER.
